# SDR WRNA200700057

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,440 hours, 24,163 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Part number: 0851HV
- Condition: Leaking
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE FIRST OFFICERS AIRSPEED INDICATOR LAGGED 40-60 KNOTS BEHIND CAPTAINS AIRSPEED INDICATOR.  FOUND RT PITOT PROBE LEAKING, REPLACED RT PITOT PROBE IAW A300 MM 34-11-15 PAGE 401.  ACCOMPLISHED LEAK CHECK IAW A300 MM 34-11-10 PAGE 501.  AIRCRAFT RELEASED FOR SERVICE.
